Adversarial deletions in a scale-free random graph process

A.D. Flaxman, A.F. Frieze, J.C. Vera

Research output: Contribution to journalArticleProfessional

25 Downloads (Pure)
Original languageEnglish
Pages (from-to)261-270
Number of pages10
JournalCombinatorics, Probability and Computing
Volume16
Issue number2
Publication statusPublished - 2007
Externally publishedYes

Cite this

Flaxman, A.D. ; Frieze, A.F. ; Vera, J.C. / Adversarial deletions in a scale-free random graph process. In: Combinatorics, Probability and Computing. 2007 ; Vol. 16, No. 2. pp. 261-270.
@article{a7fccd44a32b4468ad09ff221aeb8926,
title = "Adversarial deletions in a scale-free random graph process",
author = "A.D. Flaxman and A.F. Frieze and J.C. Vera",
note = "Pagination: 10",
year = "2007",
language = "English",
volume = "16",
pages = "261--270",
journal = "Combinatorics, Probability and Computing",
issn = "0963-5483",
publisher = "Cambridge University Press",
number = "2",

}

Adversarial deletions in a scale-free random graph process. / Flaxman, A.D.; Frieze, A.F.; Vera, J.C.

In: Combinatorics, Probability and Computing, Vol. 16, No. 2, 2007, p. 261-270.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Adversarial deletions in a scale-free random graph process

AU - Flaxman, A.D.

AU - Frieze, A.F.

AU - Vera, J.C.

N1 - Pagination: 10

PY - 2007

Y1 - 2007

M3 - Article

VL - 16

SP - 261

EP - 270

JO - Combinatorics, Probability and Computing

JF - Combinatorics, Probability and Computing

SN - 0963-5483

IS - 2

ER -